Alert archive / Ohio / Flash Flood Warnings in 2008

Flash Flood Warning 12, NWS Wilmington, OH

June 4, 2008Darke County, Miami County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 4, 2008, 3:52 AM EDT for Darke County, Miami County, Ohio. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 3:52 AM EDT (07:52 UTC)
Expired
Jun 4, 2008, 12:45 PM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Darke County, OH, Miami County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:35 AM EDTFLOODGreenville, OHHIGH WATER ACROSS NUMEROUS ROADS COUNTYWIDE.
Jun 4, 5:37 AM EDTFLOODTipp City, OHINTERSTATE 75 HAS TWO LANES CLOSED IN EACH DIRECTION DUE TO HIGH WATER NEAR TIPP CITY. GENERAL HIGH WATER CONCERNS THROUGHOUT MIAMI COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 040758
FFWILN
OHC037-109-041145-
/O.NEW.KILN.FF.W.0012.080604T0752Z-080604T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
352 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DARKE COUNTY IN WEST CENTRAL OHIO...
  MIAMI COUNTY IN WEST CENTRAL OHIO...

* UNTIL 745 AM EDT.

* AT 348 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS SOUTHERN
  DARKE AND MIAMI COUNTIES. RADAR ESTIMATED THAT 2 TO 4 INCHES OF
  RAIN HAS FALLEN OVER THE WARNED AREA.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
  1 TO 2 INCHES INCHES POSSIBLE THROUGH 745 AM EDT. RUNOFF FROM 
  THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...GREENVILLE...
PIQUA...TIPP CITY...TROY...WEST MILTON...ARCANUM...BRADFORD AND
COVINGTON.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 4017 8482 4017 8402 4005 8403 3988 8409
      3989 8415 3992 8416 3992 8478
TIME...MOT...LOC 0752Z 180DEG 0KT 3999 8467

$$
AR
2 follow-up statements
000 
WGUS51 KILN 041105
FFWILN
OHC037-109-041345-
/O.EXT.KILN.FF.W.0012.000000T0000Z-080604T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
704 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DARKE COUNTY IN WEST CENTRAL OHIO...
  MIAMI COUNTY IN WEST CENTRAL OHIO...

* UNTIL 945 AM EDT.

* AT 700 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED
  AREA. RADAR ESTIMATED 3 TO 5 INCHES HAS FALLEN ACROSS THE WARNED
  AREA.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
  INCH POSSIBLE THROUGH 945 AM EDT. RUNOFF FROM THIS EXCESSIVE
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...GREENVILLE...
PIQUA...TIPP CITY...TROY...WEST MILTON...ARCANUM...BRADFORD AND
COVINGTON.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 4017 8482 4017 8402 4005 8403 3988 8409
      3989 8415 3992 8416 3992 8478
TIME...MOT...LOC 1104Z 180DEG 0KT 3999 8467

$$
000 
WGUS51 KILN 041333
FFWILN
OHC037-109-041645-
/O.EXT.KILN.FF.W.0012.000000T0000Z-080604T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
932 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DARKE COUNTY IN WEST CENTRAL OHIO...
  MIAMI COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1245 PM EDT.

* AT 931 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RADAR ESTIMATED AS MUCH AS 3 TO 4 INCHES HAD FALLEN SINCE 
  YESTERDAY. LAW ENFORCEMENT IN BOTH COUNTIES REPORTED NUMEROUS 
  ROADS WERE STILL FLOODED.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  1 TO 1.5 INCHES POSSIBLE THROUGH 1245 PM EDT. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...GREENVILLE...
PIQUA...TIPP CITY...TROY...WEST MILTON...ARCANUM...BRADFORD AND
COVINGTON.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 4017 8482 4017 8402 4005 8403 3988 8409
      3989 8415 3992 8416 3992 8478
TIME...MOT...LOC 1332Z 180DEG 0KT 3999 8467

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:05 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 4, 2:05 AM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
205 AM EDT WED JUN 4 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY AND STALL NORTH OF
THE INTERSTATE 70 CORRIDOR TODAY. THIS BOUNDARY WILL LINGER ACROSS THE
SOUTHERN GREAT LAKES TONIGHT AND THURSDAY. A SERIES OF UPPER
DISTURBANCES WILL ACT TO ENHANCE THUNDERSTORM CHANCES ALONG THIS
FRONTAL BOUNDARY.

&&

.NEAR TERM /THROUGH TODAY/...
ANOTHER UPDATE TO THE FORECAST AS MENTIONED EARLIER TO REMOVE
REMAINDER OF THE WATCHES WITH STABLE AIR WORKING IN BEHIND
REMNANTS OF BOW ECHO. STILL KEPT POSSIBILITY OF SEVERE OVER NRN
CWA AFTER MIDNIGHT WHEN ANY FUTURE DEVELOPMENT MAY BE WORKING
INTO THE AREA ALONG THE WARM FRONT.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
A WARM FRONTAL BOUNDARY WILL LAY OUT ALONG AND N OF THE I-70
CORRIDOR AND REMAIN A THREAT FOR DAMAGING WINDS TO BE PRODUCED IN
THUNDERSTORM ACTIVITY. KEPT A CHANCE FOR SEVERE IN THIS AREA
THROUGH WED MORNING. THE THREAT AREA WILL QUICKLY MOVE E AHEAD OF
THE UPPER TROUGH AND ANY RAIN SHOULD TAPER OFF IN THE
AFTERNOON...POSSIBLY EARLY EVENING OVER CENTRAL OHIO.

UPPER FORCING EXITS OHIO VALLEY AND THE BOUNDARY N OF THE
INTERSTATE WILL LIFT NE AS A WARM FRONT OVERNIGHT WED AND INTO
THURS. HUMID CONDITIONS WILL PERSIST BEHIND THIS FRONT FOR MOST OF
THE REGION DURING THE SHORT TERM OF THE FORECAST.

TEMPS WERE ONLY BUMPED A DEGREE OR SO OVER THE NEXT 36
HOURS...NOTHING SIGNIFICANT. DEWPOINTS WERE RAISED A LITTLE IN THE
LATTER PART OF THIS FORECAST PERIOD.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
ACTIVE ZONAL FLOW PATTERN WITH SERIES OF FAST MOVING SHORTWAVES
RESULTING IN ROUNDS OF THUNDERSTORMS THROUGH THE OHIO VALLEY.
MOST OF THE THUNDERSTORM ACTIVITY WILL BE FOCUSED ALONG AND JUST
NORTH OF WARM FRONT WHICH IS OVER SW OHIO THIS MORNING. NEXT
S/W OVER IL TO TRACK ACRS INDIANA AND INTO WESTERN OHIO TOWARD
SUNRISE. 50-55KT SWRLY LOW LEVEL JET TO ENHANCE LOW LEVEL
CONVERGENCE IN RESPONSE TO THIS MID LEVEL WAVE. WITH FRONTAL
BOUNDARY SHIFTING A LTL NORTH EXPECT THE MAIN FOCUS TO SHIFT ALONG
AND NORTH OF THE I70 CORRIDOR THIS MORNING. HAVE PREVAILING THUNDERSTORMS
ACRS THE NRN TAF SITES WITH ONLY A MENTION OF TEMPO IN THE SRN SITES
EARLY TODAY. WILL THEN ALLOW FOR A BREAK THROUGH LATE MORNING
BEFORE THE THUNDERSTORM THREAT RETURNS THROUGH THE AFTERNOON AS
AIRMASS DESTABILIZES ONCE AGAIN.

OUTLOOK...TSTMS POSSIBLE LATE TONIGHT AND THURSDAY...WITH POTENTIAL
FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...HAWBLITZEL
AVIATION...AR
Hazardous weather outlook, Jun 3, 8:51 PM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT TUE JUN 3 2008

INZ050-058-059-066-073>075-KYZ091>093-OHZ042-051>055-060>065-070>074-
077>082-088-050100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE-
KENTON-CAMPBELL-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
851 PM EDT TUE JUN 3 2008

...TORNADO WATCH 441 IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY
AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS
AND THUNDERSTORMS OVERNIGHT. SOME OF THESE STORMS WILL BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

OHZ026-034-035-043>046-056-050100-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-LICKING-
851 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY
AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS
AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ080-KYZ089-090-094>100-050100-
SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-
851 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY AND NORTHERN KENTUCKY.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY
AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS
AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 3, 10:52 PM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1052 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FUNNEL CLOUD     SPRINGBORO              39.56N 84.24W
06/03/2008                   WARREN             OH   TRAINED SPOTTER

0849 PM     HAIL             LIBERTY                 39.63N 84.93W
06/03/2008  E1.00 INCH       UNION              IN   PUBLIC

0853 PM     HAIL             CAMBRIDGE CITY          39.81N 85.17W
06/03/2008  E1.00 INCH       WAYNE              IN   TRAINED SPOTTER

0854 PM     TORNADO          COTTAGE GROVE           39.60N 84.86W
06/03/2008                   UNION              IN   PUBLIC

            REPORT OF A TOUCHDOWN NEAR ROUTE 27. STORM WAS MOVING
            TOWARDS COLLEGE CORNER AND OXFORD.

0906 PM     HAIL             OXFORD                  39.51N 84.75W
06/03/2008  E0.75 INCH       BUTLER             OH   PUBLIC

0910 PM     FLOOD            1 N WILMINGTON          39.08N 84.95W
06/03/2008                   DEARBORN           IN   TRAINED SPOTTER

            WATER OVER ROAD

0925 PM     HAIL             XENIA                   39.69N 83.94W
06/03/2008  E0.75 INCH       GREENE             OH   TRAINED SPOTTER

0927 PM     TSTM WND DMG     SPRING VALLEY           39.61N 84.01W
06/03/2008                   GREENE             OH   TRAINED SPOTTER

            TREE DOWN

0930 PM     TSTM WND DMG     OAKLAND                 39.48N 83.91W
06/03/2008                   CLINTON            OH   TRAINED SPOTTER

            POWER OUTAGE

0937 PM     FUNNEL CLOUD     EATON                   39.75N 84.63W
06/03/2008                   PREBLE             OH   TRAINED SPOTTER

1010 PM     FLOOD            CAMDEN                  39.64N 84.65W
06/03/2008                   PREBLE             OH   LAW ENFORCEMENT

            SEVERAL ROADS ACROSS PREBLE COUNTY WERE FLOODED.

1010 PM     FLOOD            XENIA                   39.69N 83.94W
06/03/2008                   GREENE             OH   LAW ENFORCEMENT

            SEVERAL STREETS WERE FLOODED IN XENIA.

1010 PM     TSTM WND DMG     4 ESE XENIA             39.66N 83.87W
06/03/2008                   GREENE             OH   LAW ENFORCEMENT

            A NUMBER OF TREES WERE BLOWN DOWN ACROSS THE COUNTY.

&&

HATZOS
Local storm report, Jun 3, 10:59 PM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       10 NW WILMINGTON        39.55N 83.96W
06/03/2008  M4.10 INCH       CLINTON            OH   TRAINED SPOTTER

            SINCE THIS MORNING.

1024 PM     HEAVY RAIN       CENTERVILLE             39.64N 84.14W
06/03/2008  M2.24 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            MEASURED SINCE 6 PM.

&&

HATZOS
Local storm report, Jun 3, 11:36 PM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1136 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HEAVY RAIN       3 N WILMINGTON          39.49N 83.83W
06/03/2008  M2.41 INCH       CLINTON            OH   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 3, 11:56 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     FLOOD            3 SW EATON              39.72N 84.67W
06/03/2008                   PREBLE             OH   TRAINED SPOTTER

            FLOODING IN THE LAKEGREN COMMUNITY. TWO HOUSES FLOODED
            WITH EVACUATIONS OF THE RESIDENTS.

1045 PM     FLOOD            RICHMOND                39.83N 84.89W
06/03/2008                   WAYNE              IN   LAW ENFORCEMENT

            US ROUTE 27 CLOSED DUE TO FLOODING NEAR RICHMOND.

1045 PM     FLOOD            2 WSW CAMDEN            39.63N 84.68W
06/03/2008                   PREBLE             OH   LAW ENFORCEMENT

            MORNING SUN ROAD IS CLOSED DUE TO HIGH WATER. OTHER
            FLOODING ISSUES REPORTED COUNTYWIDE THROUGHOUT PREBLE
            COUNTY.

1045 PM     FLOOD            BOSTON                  39.74N 84.85W
06/03/2008                   WAYNE              IN   LAW ENFORCEMENT

            OLD ROUTE 122 FLOODED AND CLOSED IN BOSTON.

&&

HATZOS
Local storm report, Jun 4, 3:05 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     HAIL             5 E ARCANUM             39.99N 84.46W
06/04/2008  E0.88 INCH       DARKE              OH   TRAINED SPOTTER

0255 AM     HAIL             WEST MILTON             39.95N 84.33W
06/04/2008  E0.88 INCH       MIAMI              OH   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 4, 3:32 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     HAIL             TROY                    40.04N 84.22W
06/04/2008  E1.00 INCH       MIAMI              OH   PUBLIC

0317 AM     HAIL             NEW CARLISLE            39.94N 84.03W
06/04/2008  E0.88 INCH       CLARK              OH   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:03 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren57 min
Jun 3, 8:12 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren48 min
Jun 3, 8:13 PM EDTTornado WarningILNFayette, Pickaway, Ross47 min
Jun 3, 8:40 PM EDTTornado WarningILNClinton50 min
Jun 3, 8:41 PM EDTTornado WarningILNButler, Preble49 min
Jun 3, 8:44 PM EDTTornado WarningILNRoss46 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNPreble42 min
Jun 3, 8:59 PM EDTTornado WarningILNHocking31 min
Jun 3, 9:01 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more119 min
Jun 3, 9:07 PM EDTTornado WarningILNPreble38 min
Jun 3, 9:17 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross58 min
Jun 3, 9:28 PM EDTTornado WarningILNButler, Warren47 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNButler, Preble56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNPreble49 min
Jun 3, 9:44 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross46 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNButler, Preble2 hr
Jun 3, 10:02 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene43 min
Jun 3, 10:11 PM EDTTornado WarningILNPike, Ross49 min
Jun 3, 10:14 PM EDTSevere Thunderstorm WarningILNClinton, Warren29 min
Jun 3, 10:42 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more4 hr
Jun 3, 11:32 PM EDTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more118 min
Jun 3, 11:56 PM EDTTornado WarningILNClinton, Warren49 min
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNDarke, Preble2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNDarke113 min
Jun 4, 2:48 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami42 min
Jun 4, 3:03 AM EDTAreal Flood WarningILNGreene, Warren58 hr
Jun 4, 3:23 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison67 min
Jun 4, 3:28 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery, Preble3 hr
Jun 4, 3:48 AM EDTFlood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more20 hr
Jun 4, 4:18 AM EDTFlash Flood WarningILNMontgomery, Preble9 hr
Jun 4, 4:24 AM EDTFlash Flood WarningILNClark8 hr
Jun 4, 7:43 AM EDTSevere Thunderstorm WarningILNHamilton47 min
Jun 4, 7:46 AM EDTSevere Thunderstorm WarningILNClinton, Warren44 min
Jun 4, 7:51 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton39 min
Jun 4, 8:10 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Hamilton, Warren2 hr
Jun 4, 8:13 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland47 min
Jun 4, 8:17 AM EDTSevere Thunderstorm WarningILNBrown, Highland43 min
Jun 4, 8:33 AM EDTSevere Thunderstorm WarningILNHighland, Pickaway, Pike, Ross57 min
Jun 4, 8:41 AM EDTFlash Flood WarningILNButler, Hamilton3 hr
Jun 4, 9:09 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jun 4, 9:26 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Licking, Pike, Ross3 hr
Jun 4, 10:07 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland2 hr
Jun 4, 10:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNButler, Hamilton2 hr
Jun 4, 12:38 PM EDTFlash Flood WatchILNScioto9 hr
Jun 4, 12:50 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more3 hr
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Scioto2 hr
Jun 4, 1:56 PM EDTFlash Flood WarningILNAdams, Brown3 hr
Jun 4, 2:30 PM EDTSevere Thunderstorm WarningILNAdams, Scioto45 min
Jun 4, 3:00 PM EDTFlash Flood WarningILNScioto2 hr
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNButler, Hamilton47 min
Jun 4, 6:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland38 min
Jun 4, 6:26 PM EDTFlash Flood WarningILNButler, Clermont, Hamilton3 hr
Jun 4, 6:26 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren64 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble59 min
Jun 4, 6:40 PM EDTTornado WarningILNAdams, Brown35 min
Jun 4, 6:43 PM EDTTornado WarningILNBrown, Clermont47 min
Jun 4, 6:48 PM EDTFlash Flood WarningILNAdams, Brown, Scioto3 hr
Jun 4, 6:50 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Greene, Highland, Warren55 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont66 min
Jun 4, 7:03 PM EDTTornado WarningILNAdams, Brown27 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningILNScioto38 min
Jun 4, 7:08 PM EDTTornado WarningILNAdams, Scioto52 min
Jun 4, 7:22 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more53 min

Nearby

Flash Flood Warnings in Ohio, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.